# SDR SWAA2021031750532

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA STA 960-982; BL54R; WL208; CREASE BEAM INNER CHORD ANGEL UPPER SURFACE; CORROSION; MRK'D. / CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1 ORIG T: .080 LOSS: .012 REMAINING: .068 REMOVED AND REPLACED R2 CREASE BEAM FROM STA 887+5 TO 1016 IAW SRM 51-40-02-0G-0 AND DWG # 147A8501 REV C P/N 147A8540-8
